Solving fractional diffusion and wave equations by modified homotopy perturbation method

Show simple item record

contributor.author Jafari, Hossein en_US
contributor.author Momani, Shaher en_US
date.accessioned 2010-01-07T08:46:57Z en_US
date.available 2010-01-07T08:46:57Z en_US
date.issued 2007-05-31 en_US
identifier.citation Jafari, H., & Momani, S. (2007). Solving fractional diffusion and wave equations by modified homotopy perturbation method. Physics Letters, Section A: General, Atomic and Solid State Physics, 370, 388–396 en_US
identifier.uri http://dx.doi.org/10.1016/j.physleta.2007.05.118 en_US
identifier.uri http://hdl.handle.net/10576/10631 en_US
description.abstract This Letter applies the modified He's homotopy perturbation method (HPM) suggested by Momani and Odibat to obtaining solutions of linear and nonlinear fractional diffusion and wave equations. The fractional derivative is described in the Caputo sense. Some illustrative examples are given, revealing the effectiveness and convenience of the method en_US
language.iso en en_US
publisher Elsevier B.V. en_US
subject Caputo fractional derivative en_US
subject Fractional diffusion equation en_US
subject Fractional partial differential equation en_US
subject Fractional wave equation en_US
subject Homotopy perturbation method en_US
title Solving fractional diffusion and wave equations by modified homotopy perturbation method en_US
type Article en_US


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record